Academic Journals Database
Disseminating quality controlled scientific knowledge

Edgeworth Series Approximation for Gamma Type Chance Constraints

ADD TO MY LIST
 
Author(s): Mehmet Yılmaz

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 10;
Issue: 1;
Start page: 75;
Date: 2009;
Original page

Keywords: Gamma distribution | edgeworth expansion | central limit theorem | chance constrained programming | stochastic programming.

ABSTRACT
We introduce two expansions for approximation to distribution of sum of weighted Gamma variates based on Central Limit Theorem. For more than two weighted components, the exact distribution is more complicate for some application areas like chance constrained programming. This lead us to give two expansions to transform Gamma type chance constrained stochastic model into its deterministic equivalent.